# SDR AALA202406045437

- Difficulty date: May 31, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 38,524 hours, 4,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 317059
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: 2L DOOR HAS INOP EMERGENCY LIGHTS FROM FC GALLEY TO SEAT 9. MAINTENANCE REPLACED BATTERY PACK AT 2L DOOR M33657 IAW AMM 33-51-09-960-802.
